MAUDE Adverse Event Report: Medline Industries, LP Medline; ASPIRATOR,SUCTION,VAC-ASSIST

Medline Industries, LP Medline; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "all 4 suction machines are experiencing low suction pressure along with a loud rattling noise coming from inside the machine.".
 
Additional Manufacturer Narrative
The report states, "all 4 suction machines are experiencing low suction pressure along with a loud rattling noise coming from inside the machine." customer reported, "machine was being turned on and suction was low.There is also a loud rattling noise coming from inside.A loaner machine was provided by us." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50852430
Report Number1417592-2026-10091
Device Sequence Number21320547
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale